# SDR VNAA2019061011102

- Difficulty date: June 10, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 39,663 hours, 29,133 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Adc
- Part number: 8220372436
- Part serial: 5XND
- Condition: Failed
- Location: Nr 2
- Part time: 32,736 hours, 24,446 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

UNRELIABLE AIRSPEED INDICATION. THE FLIGHT DIVERTED.  DECLARED AN EMERGENCY.   FLIGHT LANDED SAFELY AND WAS ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. R & R THE NR 2 ADC, OPS CHECKED GOOD.
